# SDR AALA201809265003

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TOP OF THE FLOORBEAM TEE NEAR THE LAVATORY MOUNTS AND FASTENER HOLES AT BS 947.5, LBL 52 TO RBL 52.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-5.
